Group by: Item Type | Date | No Grouping
Jump to: Article
Number of items: 2.

Article

Buckdahn, Rainer, Li, Jing, Quincampoix, Marc and Renault, Jérôme (2020) Representation formulas for limit values of long run stochastic optimal controls. SIAM Journal on Control and Optimization, vol. 58 (n° 4). pp. 1846-1873.

Buckdahn, Rainer, Quincampoix, Marc and Renault, Jérôme (2015) On Representation Formulas for Long Run Averaging Optimal Control Problem. Journal of Differential Equations, vol. 259. pp. 5554-5581.

This list was generated on Sun May 26 08:48:43 2024 CEST.